# SDR CA110518008

- Difficulty date: May 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737-76N
- Aircraft time: 33,090 hours
- Engine: Ge CFM567B24
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 2754
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ACFT ABORTED TAKEOFF DUE TO MASTER CAUTION LIGHT ILLUMINATED AT 80KTS FOR NR 1 ENG GENERATOR.    COULD NOT GET THE GENERATOR BACK ONLINE, FOUND NR1 IDG FAULT ON GCU. NR 1 ENGINE DRIVE GENERATOR SYS INOPERATIVE.  , FIM 24-21 TASK 805 CARRIED OUT. IDG FOUND AT FAULT. IDG REPLACED IAW AMM 24-11-11.
